Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

What causes severe headache and stomach ache with chills and dizziness?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2001
Answered : 1106 Questions
Question
I have a severe headache and stomach ache. No fever, but chills and dizziness. Whats wrong with me?
Posted Sun, 16 Feb 2014 in Headache and Migraines
 
 
Answered by Dr. Jose Ignacio Artero Munoz 59 minutes later
Brief Answer: Headache Detailed Answer: Hello. Delighted to be able to help. There are three possible diagnoses: 1.-Migraine. The pain is on one half of the head and causes nausea, vomiting (with stomach ache),intolerance to light and noise but no chills. 2.-Tension Headache The pain is all over the head, and causes nausea-vomiting(with stomach ache)but without intolerance to light and noise and without chills. 3.-Viral Infection(the most likely diagnosis) Headache, stomach ache,chills and diziness are common symptoms of viral infections. In my opinion Ibuprofen 600 mg thrice a day+Omeprazole 20 mg per day can be taken for treating your symptoms. Usually the symptoms of virus infections persist for 72 hours. Please,consult your local doctor to confirm diagnosis and for prescription. I Hope I have answered your query. If you have any further questions I will be happy to help.If you do not have any clarifications, please don’t forget to evaluate my answer. I wish you good health.
Above answer was peer-reviewed by
 
Follow-up: What causes severe headache and stomach ache with chills and dizziness? 2 hours later
I am throwing up now and am afraid to take any meds. Is there anything else I can do for headache - its is severe
 
 
Answered by Dr. Jose Ignacio Artero Munoz 1 hour later
Brief Answer: Painkillers Detailed Answer: Hello.Delighted to be able to help. The adverse effects of Ibuprofen are not significants(especially if is combined with Omeprazole 20 mg per day).Other option (with fewer adverse effects but less powerful for headache) is to take Acetaminophen 1000 mg thrice a day. Please consult your local doctor for prescription. I Hope I have answered your query. If you have any further questions,I will be happy to help.If you do not have any clarifications, you can close the discussion. I wish you good health.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor